# SDR AALA201807209011

- Difficulty date: July 19, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 46,827 hours, 30,479 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Roller
- Condition: Frozen
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT DOOR UPPER FRAME, AFT LATCH ROLLER WAS FROZEN AND THE OUTER RACE WAS CHAFED.  REPLACED THE AFT LATCH ROLLER IAW SRM 51-21-00 P201.
